# SDR AALA201807099032

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 16,304 hours, 3,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 WALL MOUNTED LED EMERGENCY LIGHT HOUSING BROKEN AND PULLED FROM WALL. REPLACED WALL MOUNTED EMERGENCY LIGHT HOUSING BY L4 DOOR. OPS CHECKED OK, IAW AMM 33-51-18.
